# SDR DXTA2016120900000

- Difficulty date: December 9, 2016
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680SOV
- Aircraft serial: 680A0045
- Aircraft time: 88 hours, 57 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Shroud
- Condition: Detached
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING AILERON TRAILING EDGE SHROUD FORWARD OF THE AILERON HAS BECOME DETACHED. THE SHROUD IS ATTACHED TO THE WING VIA 8 SCREWS. THE TRAILING EDGE WING STRUCTURE THAT THE SHROUD ATTACHED TO FAILED AT 3 SCREW ATTACH POINTS AT THE TOP AND 2 AT THE BOTTOM ARE BEGINNING TO FAIL AS WELL.  REMOVED AND REPLACE TWO ANGLE ASSYS, CENTER SHROUD (CLOSE OUT PANEL), AND RT AILERON ASSEMBLY IAW DRAWING 6922690, SRM 51-40-05, AND MM 57-60-00.  AILERON OPERATION AND TRAVEL CHECKS GOOD.  AILERON INSTALLATION IAW MM 57-60-05.
